# SDR DLM11960788

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044113
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY 3 LOW MSG ON TEST FOR EMERGENCY LIGHT SYSTEM.  REPLACED BATTERY.
